Bird Flu: China Sees First Human Case Of Rare H10N3 Strain
June 11, 2021

Heart Inflammation Risk In Teens After Pfizer COVID-19 Vaccine Being Investigated

News

“Seven U.S. boys, aged 14 to 19, received Pfizer shots in April or May and developed chest pain within a few days. Heart imaging tests showed a type of heart muscle inflammation called myocarditis.” [Source: globalnews.ca]

Comment

Despite claims that genetically engineered COVID-19 vaccines produced by Pfizer and other pharmaceutical companies are supposedly ‘proven’ to be safe, reports of serious side effects and deaths associated with them continue to grow worldwide.

A review in Norway recently confirmed the Pfizer vaccine was likely responsible for the deaths of elderly patients following vaccination against COVID-19. India has similarly been conducting its own investigation into deaths linked to COVID-19 vaccines. Reports of apparently healthy people dying from blood clots after receiving the AstraZeneca vaccine are becoming increasingly routine.

To read how, unreported by the mainstream media, a U.S. government-funded study recently concluded that the risks of COVID-19 vaccines are not being adequately disclosed to patients, see this article on our website.